# SDR COMA0460379

- Difficulty date: June 15, 2004
- Submitted: June 18, 2004
- Operation: Air carrier
- Aircraft: N962CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7123
- Aircraft time: 20,671 hours, 18,452 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRETTING DAMAGE NOTED ON RIGHT HAND WING LOWER ACCESS HOLE AT 640FB.  BLENDED FRETTING AREAS OF RIGHT HAND ACCESS HOLE AT 640FB IAW REO 601R-57-21-030.  ALODINED AND PRIMED IAW CRJ SRM 51-21-11.  PERFORMED ELECTRICAL BOND CHECK ON FUEL PANEL 640FB IAW CRJ AMM 51-80-00.  BOND CHECK GOOD.
